Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 340, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 11, 2008, 9:21 PM CDT for Clay County, Fillmore County, Nebraska. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2008, 9:21 PM CDT (02:21 UTC)
- Expired
- Jul 11, 2008, 10:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Clay County, NE, Fillmore County, NE
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 9:29 PM CDT | HAIL 0.75 | 6 Ese Clay Center, NE | VERY HEAVY RAIN AND 50 MPH WINDS AS WELL. |
| Jul 11, 9:50 PM CDT | TSTM WND DMG | Strang, NE | EMERGENCY MANAGER REPORTED SOME TREE DAMAGE ACROSS TOWN. |
| Jul 11, 9:58 PM CDT | TSTM WND DMG | Ohiowa, NE | EMERGENCY MANAGER REPORTS POWER POLES BENT OVER AND SOME POWER OUTAGES IN OHIOWA ALONG WITH SOME TREE DAMAGE. |
| Jul 11, 10:00 PM CDT | TSTM WND DMG | 2 S Ohiowa, NE | VERY HIGH WINDS WITH DEBRIS FROM FIELDS NEARBY HITTING HOME. NO SPEED ESTIMATE GIVEN. |
| Jul 11, 10:00 PM CDT | TSTM WND GST 70 | Ohiowa, NE | MAJOR TREE DAMAGE IN THE TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 5:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2523 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGID 120220 SVRGID NEC035-059-120315- /O.NEW.KGID.SV.W.0340.080712T0221Z-080712T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 921 PM CDT FRI JUL 11 2008 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 1015 PM CDT * AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLAY CENTER...OR 20 MILES EAST OF HASTINGS...AND MOVING EAST AT 31 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ONG AND SUTTON BY 935 PM CDT SHICKLEY BY 945 PM CDT GRAFTON BY 950 PM CDT GENEVA...STRANG AND FAIRMONT BY 1000 PM CDT OHIOWA AND EXETER BY 1010 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4069 9739 4035 9739 4035 9812 4068 9812 TIME...MOT...LOC 0221Z 269DEG 27KT 4050 9798 $$
2 follow-up statements
000 WWUS53 KGID 120232 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 932 PM CDT FRI JUL 11 2008 NEC035-059-120315- /O.CON.KGID.SV.W.0340.000000T0000Z-080712T0315Z/ CLAY NE-FILLMORE NE- 932 PM CDT FRI JUL 11 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR FILLMORE AND EASTERN CLAY COUNTIES... AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF CLAY CENTER...OR 25 MILES EAST OF HASTINGS... MOVING EAST AT 29 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ONG BY 940 PM CDT SHICKLEY AND GRAFTON BY 950 PM CDT GENEVA...STRANG AND FAIRMONT BY 1005 PM CDT OHIOWA BY 1015 PM CDT TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. MONITOR STREAMS IN THE AREA FOR SIGNIFICANT RISES AND MOVE TO HIGHER GROUND IF NECESSARY. REMEMBER NEVER TO DRIVE THROUGH ANY FLOODED ROADWAY. LAT...LON 4035 9739 4035 9808 4067 9807 4069 9739 TIME...MOT...LOC 0232Z 272DEG 25KT 4049 9789 $$
000 WWUS53 KGID 120245 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 945 PM CDT FRI JUL 11 2008 NEC035-059-120315- /O.CON.KGID.SV.W.0340.000000T0000Z-080712T0315Z/ CLAY NE-FILLMORE NE- 945 PM CDT FRI JUL 11 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR FILLMORE AND EASTERN CLAY COUNTIES... AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHICKLEY...OR 30 MILES SOUTH OF YORK...MOVING EAST AT 44 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... STRANG AND GENEVA BY 950 PM CDT FAIRMONT BY 955 PM CDT OHIOWA BY 1000 PM CDT EXETER BY 1005 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4035 9739 4035 9794 4067 9789 4069 9739 TIME...MOT...LOC 0245Z 261DEG 38KT 4045 9768 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:26 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 11, 6:26 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 626 PM CDT FRI JUL 11 2008 .AVIATION...THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A SOUTHWARD MOVING COLD FRONT. THE MAIN QUESTION IS WILL THE COVERAGE OF STORMS INCREASE ENOUGH TO BRING A CHANCE OF THUNDERSTORMS TO THE KGRI TERMINAL LOCATION. THE LATEST RUC13 SUGGESTS THAT STORMS WILL INDEED FILL IN ALONG THE FRONTAL BOUNDARY...SO WILL CONTINUE TO CARRY A TEMPO GROUP FOR THUNDERSTORMS THIS EVENING. DEBATED WHETHER OR NOT ADDITIONAL STORMS WILL DEVELOP LATER TONIGHT BEHIND THE SURFACE FRONT...AND AFTER LOOKING AT SEVERAL DIFFERENT SHORT TERM FORECAST MODELS IT APPEARS THERE IS ENOUGH AGREEMENT TO AT LEAST GO WITH A PROB30 GROUP LATE TONIGHT. ONCE THE STORMS END...VFR CONDITIONS WILL AGAIN PREVAIL. && .PREV DISCUSSION... /ISSUED 302 PM CDT FRI JUL 11 2008/ SHORT TERM...THIS EVENING THROUGH SUNDAY 12Z. PRIMARY FOCUS WILL BE ON THE CHANCE OF THUNDERSTORMS AND POSSIBLE SEVERE WEATHER THIS EVENING INTO TONIGHT AND THEN A NOTICEABLE COOL DOWN FOR SATURDAY. A STRONG COLD FRONT FOR THIS TIME OF YEAR IS TRACKING SOUTHEAST THROUGH SOUTH DAKOTA...AND NORTH CENTRAL NEBRASKA EARLY THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 45 MPH AND TEMPERATURES IN THE 70S ARE PREVALENT BEHIND THE FRONT OVER WESTERN SOUTH DAKOTA. TEMPERATURES AHEAD OF THE COLD FRONT OVER KANSAS AND SOUTHERN NEBRASKA WERE MUCH WARMER...IN THE 90S FOR MOST LOCATIONS. THERE IS ALSO A NOTEWORTHY MOISTURE DIFFERENCE ON EITHER SIDE OF THE FRONT WITH DEWPOINTS IN THE 70S AHEAD OF THE FRONT AND ONLY IN THE 30S BEHIND THE FRONT OVER THE NEBRASKA PANHANDLE. WATER VAPOR IMAGERY IS SHOWING A DECENT SHORT WAVE TRACKING ACROSS NORTH DAKOTA INTO MINNESOTA...WHICH WILL STAY WELL NORTH OF OUR CWA. THEREFORE...ANY HOPE FOR THUNDERSTORMS THIS FAR SOUTH WILL PRIMARILY BE TIED TO CONVERGENCE ALONG THE COLD FRONT. THERE WILL BE SOME POST FRONTAL LIFT IN ASSOCIATION WITH THE UPPER TROUGH BUT THE PRIMARY FOCUSING MECHANISM ACROSS OUR CWA WILL THE FRONTAL BOUNDARY. SPC MESOSCALE ANALYSIS OF THE MIXED LAYER CAPE/CIN IS SHOWING A RATHER SUBSTANTIAL CAP STILL IN PLACE OVER THE CWA AT 19Z WITH A SLIGHT WEAKENING ALONG THE FRONT OVER THE SANDHILLS. 700MB TEMPERATURES ACROSS OUR CWA AT 19Z WERE VERY HIGH...RUNNING FROM 14 TO 16C. THIS LAYER OF WARM AIR ALOFT WILL DELAY THUNDERSTORM DEVELOPMENT UNTIL LATE AFTERNOON OR EARLY EVENING...AND POSSIBLY HINDER THE OVERALL AREAL COVERAGE OF THUNDERSTORMS. HOWEVER...EXPECT SUBSTANTIAL CONVERGENCE ALONG THE FRONT AND WILL CONTINUE TO GO WITH LIKELY POPS WITH THE THINKING THAT THE CAP WILL EVENTUALLY BREAK THIS EVENING PROVIDING FOR A MORE WIDESPREAD THUNDERSTORM EVENT. COOL DRY AIR FOR THIS TIME OF YEAR THEN FUNNELS INTO THE REGION EARLY SATURDAY MORNING WITH HIGHS ONLY REACHING TO AROUND 80 OR PERHAPS THE LOWER 80S UNDER MOSTLY SUNNY SKIES. QUIET AND SEASONABLY COOL WEATHER WILL CONTINUE INTO SATURDAY NIGHT WITH NORTHWESTERN ZONES SEEING LOW TEMPERATURES SUNDAY MORNING NOT FAR FROM RECORD VALUES. LONG TERM...12Z SUNDAY THROUGH FRIDAY. MAIN FORECAST CONCERNS WILL BE CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH FRIDAY AND TEMPERATURES. A SURFACE HIGH PRESSURE SYSTEM REMAINS ACROSS THE AREA FOR SUNDAY AND MOVES TO THE EAST OF MONDAY. THIS HIGH PRESSURE SYSTEM SHOULD KEEP THE AREA DRY AS WELL AS ALLOW FOR COOLER NIGHTS. AFTER THE HIGH PRESSURE SYSTEM MOVES TO THE EAST ON MONDAY WINDS TURN TO THE SOUTH. ANOTHER UPPER WAVE MOVES THROUGH THE REGION MONDAY...BUT WITH LITTLE TIME TO ALLOW THE MOISTURE TO RETURN TO THE REGION...THERE WILL BE LITTLE MOISTURE IN THE AREA TO WORK WITH AND EXPECT THAT DRY CONDITIONS WILL PREVAIL THROUGH TUESDAY NIGHT. ANOTHER UPPER WAVE MOVES THROUGH THE REGION WEDNESDAY. WITH SOUTHERLY WINDS FOR A COUPLE OF DAYS THERE WILL BE AN INCREASE IN MOISTURE ACROSS THE AREA...BUT THE SURFACE LOW REMAINS TO THE WEST SO THERE IS A CHANCE FOR SOME THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. ZONAL FLOW CONTINUES ACROSS THE AREA THROUGH FRIDAY WITH SEVERAL SHORT WAVES SLIDING THROUGH. THE SURFACE LOW WOBBLES AROUND TO THE WEST OF THE FORECAST AREA THROUGH MUCH OF THIS PERIOD AND EACH OF THESE SHORT WAVES HAS THE POTENTIAL TO PRODUCE SOME THUNDERSTORMS AROUND THE AREA THURSDAY AND FRIDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 11, 3:06 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 306 PM CDT FRI JUL 11 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 121200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 306 PM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING INTO TONIGHT...AS A COLD FRONT MOVES SOUTH THROUGH THE AREA. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL TO THE SIZE OF GOLF BALLS...STRONG DAMAGING WINDS IN EXCESS OF 60 MPH...AND LOCALLY HEAVY RAINFALL THE PRIMARY HAZARDS. THUNDERSTORMS ARE EXPECTED TO FORM NORTH OF HIGHWAY 30 IN NEBRASKA BETWEEN 5 AND 8 PM. THESE STORMS WOULD THEN TRACK SOUTHEAST INTO FAR SOUTHERN NEBRASKA AND NORTH CENTRAL KANSAS DURING THE EVENING AND OVERNIGHT HOURS. ALTHOUGH CONDITIONS APPEAR FAVORABLE FOR SEVERE WEATHER...A LAYER OF WARM AIR ALOFT COULD POTENTIALLY DELAY OR HINDER THUNDERSTORM DEVELOPMENT...WHICH COULD AFFECT THE OVERALL COVERAGE AND MAGNITUDE OF THE SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 11, 8:18 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 818 PM CDT FRI JUL 11 2008 NEZ062-063-074>076-120145- ADAMS-CLAY-HALL-HAMILTON-KEARNEY- 818 PM CDT FRI JUL 11 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... NORTHERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA THIS INCLUDES THE CITY OF HASTINGS. NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHWESTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA NORTHEASTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HANSEN TO PROSSER TO HEARTWELL...AND MOVING EAST AT 21 MPH. * THUNDERSTORMS WILL BE NEAR... HEARTWELL BY 825 PM CDT KENESAW BY 835 PM CDT TRUMBULL BY 845 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 11, 8:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
848 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 3 SE DONIPHAN 40.74N 98.33W
07/11/2008 E0.75 INCH HALL NE PUBLIC
&&
NWSSpecial weather statement, Jul 11, 8:51 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 851 PM CDT FRI JUL 11 2008 NEZ062-063-120215- HALL-HAMILTON- 851 PM CDT FRI JUL 11 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... SOUTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF DONIPHAN...OR 12 MILES SOUTHEAST OF GRAND ISLAND...AND MOVING NORTHEAST AT 22 MPH. * THE THUNDERSTORM WILL BE NEAR... GILTNER BY 905 PM CDT PHILLIPS BY 910 PM CDT AURORA BY 915 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 315 AND 339. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 11, 9:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
903 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL GILTNER 40.77N 98.15W
07/11/2008 E0.88 INCH HAMILTON NE FIRE DEPT/RESCUE
DIME TO NICKEL SIZE HAIL
&&
KINGSpecial weather statement, Jul 11, 9:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 907 PM CDT FRI JUL 11 2008 NEZ085-086-120245- NUCKOLLS-WEBSTER- 907 PM CDT FRI JUL 11 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... WEST CENTRAL NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA NORTHERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COWLES...OR 26 MILES SOUTH OF HASTINGS...AND MOVING EAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... BLUE HILL BY 920 PM CDT ROSEMONT BY 935 PM CDT LAWRENCE BY 945 PM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 11, 9:09 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 909 PM CDT FRI JUL 11 2008 NEZ076-120245- CLAY- 909 PM CDT FRI JUL 11 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... CLAY COUNTY IN SOUTH CENTRAL NEBRASKA AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FAIRFIELD...OR 15 MILES SOUTHEAST OF HASTINGS...AND MOVING EAST AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... CLAY CENTER BY 915 PM CDT SARONVILLE BY 930 PM CDT SUTTON BY 935 PM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 25 min |
| Jul 11, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton | 57 min |
| Jul 11, 9:16 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 44 min |
| Jul 11, 9:29 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 61 min |
| Jul 11, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 43 min |
| Jul 11, 10:07 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 38 min |
| Jul 11, 10:37 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.